# SDR RYNA2010007020025

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 60,229 hours, 13,086 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26088127
- Part serial: BC0429
- Condition: Disintegrated
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POST FLIGHT INSPECTION THE NR 6 BRAKE WAS FOUND CATASTROPHICALLY DISINTEGRATED.  REMOVED AND REPLACED NR 6 MAIN LANDING GEAR BRAKE ASSEMBLY.  OPERATIONAL CHECKED GOOD.  INSPECTED LEFT MAIN LANDING GEAR FOR DAMAGE, NONE FOUND AMM REF 32-41-08 AND 32-45-01.
